MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X AMPERE CONNECT CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ X AMPERE CONNECT CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-ACBL-60-01
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's lot number could not be obtained; therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During an atrial fibrillation procedure, the ampere connect cable had a connection issue which resulted in a delay to the procedure.The tactiflex catheter was plugged in, but it was noted that it could not be selected as a roving catheter on the mapping system.The catheter setup screen showed the catheter plugged in, but it was unable to connect to the ampere connect port.It was attempted to reconnect the catheter, and then restart the tactisys, ampere, ensite x amplifier, and ensite x dws.All pieces of equipment were registering as connected on the ensite x dws.It was verified that the correct tactisys cable was being used to connect the tactisys to the ampere.A different tactiflex yellow/green cable from the tactisys to ampere was also attempted to be used.Then the tactisys and ampere were exchanged for spare systems at this account.At this point, it was attempted to replace the catheter, but the replacement catheter did not resolve the issue.It was noted that the replacement catheter was from the same lot as the first, so it was attempted to open another catheter from a different lot number.However, this also did not resolve the issue.It was then attempted to replace the ensite x amplifier from a spare system.In the process of unplugging the ensite x amplifier that was currently in use, it was noted that the ampere connect cable felt loose when attempting to unplug it.The cable was completely unplugged and replugged, and the issue was resolved.The procedure proceeded with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the connection issue could not be determined.The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.

Brand Name
ENSITE¿ X AMPERE CONNECT CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19983617
Report Number2184149-2024-00136
Device Sequence Number2725225
Product Code DQK
UDI-Device Identifier05415067033383
UDI-Public05415067033383
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-ACBL-60-01
Device Catalogue NumberENSITE-ACBL-60-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight102 KG